# SDR QXEA2024032600082

- Difficulty date: March 26, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N620QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000640
- Aircraft time: 18,247 hours, 11,653 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99046520
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHOTOLUMINESCENT INDICATOR STRIP LIGHT FOUND LOOSE FWD OF SEAT 1C. REMOVED FROM SERVICE. REMOVED AND REPLACED PHOTOLUMINESCENT INDICATOR STRIP LIGHT FWD OF SEAT 1C. REF E175 AMM TASK 33-50-21-000/400-801-A. OP'S CHECK GOOD. RETURNED TO SERVICE.
